Home - The Official Formula 1 Website Skip to content

2013 FORMULA 1 ROLEX AUSTRALIAN GRAND PRIX

Note - please be advised that this timetable is subject to change.

Wednesday 13th March
Track Activity 2 Seater Demonstration Laps 17:40 - 19:00
Thursday 14th March
Track Activity 2 Seater Demonstration Laps 07:30 - 09:00
Formula One Paddock Club Pit Lane Walk 09:00 - 10:20
Gates Open To Public 10:30
Track Activity Historic Demonstration 11:00 - 11:15
Track Activity AGPC Guest Hot Laps 11:25 - 12:10
Track Activity Tarmac Rally Car Demonstration 12:15 - 12:25
Period Sports Cars Practice Session 12:25 - 12:45
Celebrity Challenge Practice Session 12:55 - 13:15
RAAF Roulettes Air Display 13:15 - 13:30
V8 Supercars First Practice Session 13:30 - 14:00
Carrera Cup Practice Session 14:10 - 14:30
Period Sports Cars Qualifying Session 14:40 - 15:00
Formula One Press Conference - Press Room 15:00
Formula One Paddock Club Pit Lane Walk 15:05 - 15:40
Celebrity Challenge Qualifying Session 15:10 - 15:30
Track Activity Ultimate Speed Comparison Practice Session 15:40 - 16:00
V8 Supercars Second Practice Session 16:10 - 16:40
Carrera Cup Qualifying Session 16:50 - 17:10
Track Activity Ultimate Speed Comparison Demonstration 17:20 - 17:35
Track Activity 2 Seater Demonstration Laps 17:40 - 18:00
Track Activity Formula SAE Demonstration 18:30 - 19:00
Gates Close To Public 20:00
Friday 15th March
Track Activity 2 Seater Demonstration Laps 07:20 - 08:40
Gates Open To Public 10:30
V8 Supercars First Race ( TBC Laps or 25 Mins) 11:00 - 11:30
Track Activity Historic Demonstration 11:35 - 11:50
Formula One Paddock Club Pit Lane Walk 11:40 - 12:10
RAAF Roulettes Air Display 12:00
Formula One Practice 1 12:30 - 14:00
V8 Supercars Second Race (TBC Laps or 25 Minutes) 14:25 - 14:55
Track Activity Ultimate Speed Comparison 15:05 - 15:20
Formula One Paddock Club Pit Lane Walk 15:05 - 15:40
Celebrity Challenge First Race (5 Laps or 10 Mins) 15:30 - 15:45
RAAF F/A18 Jet Air Display 15:55 - 16:05
Formula One Practice 2 16:30 - 18:00
Carrera Cup First Race (8 Laps or 15 Minutes) 18:20 - 18:40
Formula One Press Conference - Press Room 18:30 - 19:30
Track Activity Tarmac Rally Car Demonstration 18:50 - 19:00
Track Activity Guest Laps 19:05 - 19:15
Gates Close To Public 20:00
Saturday 16th March
Track Activity 2 Seater Demonstration Laps 07:20 - 08:40
Gates Open To Public 10:30
Track Activity Historic Demonstration 11:00 - 11:20
Formula One Team Pit Stop Practice 11:05 - 12:00
Track Activity Targa Tarmac Rally Car Demonstration 11:30 - 11:40
Formula One Paddock Club Pit Lane Walk 11:40 - 12:25
Celebrity Challenge Second Race (5 Laps or 10 Minutes) 11:55 - 12:10
Track Activity Ultimate Speed Comparison 12:20 - 12:35
Carrera Cup Second Race (8 Laps or 15 Minutes) 12:50 - 13:10
RAAF Roulettes Air Display 13:30 - 13:45
Formula One Practice 3 14:00 - 15:00
V8 Supercars Third Race (TBC Laps or 30 Mins) 15:20 - 15:55
Formula One Paddock Club Pit Lane Walk 16:05 - 16:35
Track Activity Ferrari Road Car Parade Laps 16:10 - 16:20
RAAF F/A18 Jet Air Display 16:30 - 16:40
Formula One Qualifying 17:00
Period Sports Cars First Race (8 Laps or 15 Mins) 18:25 - 18:45
Track Activity Guest Laps 18:50 - 19:00
Gates Close To Public 20:00
Sunday 17th March
Track Activity 2 Seater Demonstration Laps 07:30 - 08:05
Formula One FOM Main Straight Walk - Qantas Holiday Packages & GP Advantage Ticket Holders Only 08:15 - 10:00
Gates Open To Public 10:00
Formula One Qualifying Session Resumes (Q2 & Q3) 11:00 - 11:33
Support Event V8 Supercars Drivers Parade 11:50 - 12:05
Track Activity Guest Laps 12:05 - 12:10
Support Event Period Sports Cars (6 Laps) (No Pit Lane Access) 12:20 - 12:35
Formula One Paddock Club Pit Lane Walk 12:30 - 13:00
Celebrity Challenge Third Race (5 Laps or 10 Mins) 12:40 - 12:55
V8 Supercars Fourth Race (TBC Laps or 30 Mins) 13:20 - 13:55
Carrera Cup Third Race (8 Laps or 15 Mins) 14:10 - 14:30
Track Activity Ultimate Speed Comparison 14:40 - 14:55
Formula One Paddock Club Pit Lane Walk 14:40 - 15:10
Track Activity 60th AGP Anniversary Parade Lap (Rev Direction) 15:00 - 15:15
Formula One Drivers Photograph - Starting Grid 15:25
Formula One Formula One Drivers Parade 15:30 - 15:40
RAAF Roulettes Air Display 15:40 - 15:55
RAAF F/A18 Jet Air Display 16:10 - 16:20
Formula One National Anthem 16:50 - 16:52
Air Display Qantas Jet Flyover (TBC) 16:52
Formula One Race 17:00
Gates Close To Public 21:00
Fri 15 March 2013
Practice 1 12:30 - 14:00
Practice 2 16:30 - 18:00
Sat 16 March 2013
Practice 3 14:00 - 15:00
Qualifying 17:00
Sun 17 March 2013
Race 17:00